# SDR SWAA021415

- Difficulty date: June 24, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 20,665 hours, 17,904 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 6598371297
- Part serial: MCO5585P2796
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LEFT MAIN GEAR WOULD NOT RETRACT AFTER T/O, GEAR INDICATED DOWN AND LOCKED ON ALL 3 AFTER PUTTING HANDLE BACK DOWN, UNEVENTFUL LANDING AT ONT.  FOUND LEFT MLG TRUNNION PIN SHEARED AT MAIN GEAR ACTUATOR.  FOUND LT MLG FWD TRUNNION YOKE OTBD LOCK BOLT SHEARED.  REMOVED AND REPLACED BOTH LT TRUNNION PIN AND TRUNNION LOCK BOLT PER MM.  MX FERRY TO PHX FOR GEAR SWING.  FOUND BROKEN HAT BUSHING CORRODED.  REMOVED AND REPLACED LT MLG PER MM.
